Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correction to my paper “Note on affinely connected manifolds”


Author: Shiing-Shen Chern
Journal: Bull. Amer. Math. Soc. 54 (1948), 985-986
DOI: https://doi.org/10.1090/S0002-9904-1948-09120-0
Original Article: Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 820--823
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09120-0